Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 684068, 10 pages
http://dx.doi.org/10.1155/2014/684068
Research Article

Interval Oscillation Criteria for Second-Order Forced Functional Dynamic Equations on Time Scales

1Department of Mathematics, Guangdong University of Finance, Guangzhou 510520, China
2School of Mathematics & Computational Science, Sun Yat-Sen University, Guangzhou 510275, China

Received 26 November 2013; Revised 15 January 2014; Accepted 18 January 2014; Published 18 March 2014

Academic Editor: Delfim F. M. Torres

Copyright © 2014 Shao-Yan Zhang and Qi-Ru Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Saker, “Boundedness of solutions of second-order forced nonlinear dynamic equations,” The Rocky Mountain Journal of Mathematics, vol. 36, no. 6, pp. 2027–2039, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. G. Sun and J. S. W. Wong, “Oscillation criteria for second order forced ordinary differential equations with mixed nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 549–560, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for a forced second-order nonlinear dynamic equation,” Journal of Difference Equations and Applications, vol. 14, no. 10-11, pp. 997–1009, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Li and S. Chen, “Oscillation of second-order functional differential equations with mixed nonlinearities and oscillatory potentials,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 504–507, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. Lin, B. Jia, and Q. Wang, “Forced oscillation of second-order half-linear dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2010, Article ID 294194, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Erbe, T. S. Hassan, A. Peterson, and S. H. Saker, “Interval oscillation criteria for forced second-order nonlinear delay dynamic equations with oscillatory potential,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 17, no. 4, pp. 533–542, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. S. Hassan, L. Erbe, and A. Peterson, “Forced oscillation of second order differential equations with mixed nonlinearities,” Acta Mathematica Scientia B, vol. 31, no. 2, pp. 613–626, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. R. Anderson and S. H. Saker, “Interval oscillation criteria for forced Emden-Fowler functional dynamic equations with oscillatory potential,” Science China. Mathematics, vol. 56, no. 3, pp. 561–576, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. P. Agarwal and A. Zafer, “Oscillation criteria for second-order forced dynamic equations with mixed nonlinearities,” Advances in Difference Equations, vol. 2009, Article ID 938706, 20 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. H. Saker, R. P. Agarwal, and D. O'Regan, “Oscillation results for second-order nonlinear neutral delay dynamic equations on time scales,” Applicable Analysis, vol. 86, no. 1, pp. 1–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S.-Y. Zhang and Q.-R. Wang, “Oscillation of second-order nonlinear neutral dynamic equations on time scales,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2837–2848, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. H. Saker, “Oscillation criteria for second-order quasilinear neutral functional dynamic equation on time scales,” Nonlinear Oscillations, vol. 13, no. 3, pp. 407–428, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. B. Sun, Z. L. Han, T. X. Li, and G. R. Zhang, “Oscillation criteria for second-order quasilinear neutral delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2010, Article ID 512437, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S.-Y. Zhang and Q.-R. Wang, “Oscillation criteria for second-order nonlinear dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2012, Article ID 743469, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. M. Mathsen, Q.-R. Wang, and H.-W. Wu, “Oscillation for neutral dynamic functional equations on time scales,” Journal of Difference Equations and Applications, vol. 10, no. 7, pp. 651–659, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z.-Q. Zhu and Q.-R. Wang, “Frequency measures on time scales with applications,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 398–409, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z.-Q. Zhu and Q.-R. Wang, “Existence of nonoscillatory solutions to neutral dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 751–762, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Huang and Q.-R. Wang, “Oscillation of second-order nonlinear dynamic equations on time scales,” Dynamic Systems and Applications, vol. 17, no. 3-4, pp. 551–570, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z.-H. Yu and Q.-R. Wang, “Asymptotic behavior of solutions of third-order nonlinear dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 225, no. 2, pp. 531–540, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. E. F. Beckenbach and R. Bellman, Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, Germany, 1961. View at MathSciNet